# SDR ABXR2020022104009

- Difficulty date: February 17, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N695GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,948 hours, 43,501 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Part number: 114T02219
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND GROUNDING JACK ON FRONT SPAR UPPER CHORD AFT OF NUMBER 3 SLAT OUTBOARD DRIVE ROD ACTUATOR.COMPLETED REPAIR IAW REA: 47396REA05 AND 47396REA06 SEE BACK AND PARTIAL WS 27 PGS 1 AND 2 FOR PARTIAL WORK ACCOMPLISHED. COMPLETED HOLE SCAN ON SPLICE PLATE L/W UPPER LES 745-807. DEFECT FOUND IN SPLICE PLATE ONLY. REMOVED AND REPLACED SPLICE PLATE L/W LES 745-807 IAW REA 47396REA05 & 47396REA06.
